... to much and have a cough that comes and goes all day its causing me not to sleep well i got 2:30 hours of sleep this morning this feeling of illness started about 1 month ago and has only gotten worse and i have allready been to the ER 1 month ago they put me on a strong antiboitic. "I have been thru this withdrawl from klonopin and im on .5 mg 3 times a day" I use herbs such as valarian root,leamon balm,chamomile,and passionflower right now its keeping my anexity stable but not to wear i feel comfortable. MY question is what is going on with me? and any sugestions on where to go for help
Hello jonathanS81. How long were you Klonopin and what was your dose? And how long has it been since you began to taper? I'd like to offer a suggestion, but I can't without more information. Best wishes to you,pledge
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2010 • 2 answers
Updated 24 Jun 2013 • 5 answers
Updated 8 days ago • 84 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Updated 14 days ago • 4 answers
Updated 22 Oct 2018 • 4 answers